Pennsylvania, 2021

Winter Storm in Pennsylvania, February 1 to 2, 2021

February 1 to 2, 2021 · NWS CTP · 29 events in 29 counties and zones

A long-duration winter storm produced widespread snowfall across central Pennsylvania from January 31 to February 2, 2021. Although the snow began on January 31st, warning criteria was not met in any central Pennsylvania counties until February 1st or 2nd.

Where it happened

Every event with a place to put it; 29 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
29

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CTP wrote it up.

A long-duration winter storm produced widespread snowfall across central Pennsylvania from January 31 to February 2, 2021. Although the snow began on January 31st, warning criteria was not met in any central Pennsylvania counties until February 1st or 2nd. Widespread snowfall amounts of 10-15 inches were observed, with more than 20 inches of accumulation in portions of Schuylkill County. This was a Miller Type B storm, with the primarily low pushing up the Ohio Valley before a center-jump to the Mid-Atlantic coast was observed. Snow was the predominant precipitation type, although the Lower Susquehanna Valley had a several hour period of light wintry mix before the coastal low strengthened. The system then very slowly pulled east-northeastward along the southern New England coast and out to sea.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before the first event at Jan 31, 10:58 PM EST, 1 hour 2 minutes earlier.

Area forecast discussion, Jan 31, 10:58 PM EST, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service State College PA
1058 PM EST Sun Jan 31 2021

.SYNOPSIS...
A winter storm will impact central PA with snow and travel
disruptions to close out January and begin February. Snow will
gradually taper off for Groundhog Day with a drying trend
through midweek. The next weather system is forecast to arrive
by late in the week.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Convergence associated with 850 mb jet nosing into SC PA from
offshore mid Atlantic region is increasing coverage of light to
moderate snow over most of central PA late this evening. Rates
are slowly creeping up but remain mostly less than one inch per
hour. Dry slot is impinging on southern tier counties but so
far no changeover reported in METARS. Expect to change during
the overnight hours as dry slot penetrates further into the
southern tier of central PA. North of the dry slot, trend of
expanding radar returns the last few hours should continue into
the overnight hours as 850 mb jet increases convergence over
most of central/SC PA. Latest NAM is focusing best snowfall
overnight in an east to west band that extends from just north
of the I80 corridor southward to Rt 30 where generally 2 to 4
inches of additional overnight accumulation is expected, with
slightly lesser amounts north and south. Mixing across the far
south will introduce some light glaze into the equation, but
amounts will be light.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
Strong easterly 850 mb jet will be the focus for heaviest
snowfall Monday morning through Monday evening with
frontogenetical bands aimed from the Lehigh Valley to the Pocono
Plateau westward to the Lycoming Valley and Endless Mountains.
HREF targets the 18z Mon to 08z Tue timeframe at the nose of
this feature as being most likely to see some 1" per hour
snowfall rates...with lowest probs over the Lycoming Valley and
highest likelihood of >1"/hr rates over Sullivan and Bradford
Counties. These areas could be the sweet spot, and end up with
the locally 18"+ that we've been attempting to pinpoint the past
24-36 hours. That being said, certainty in placing highest
amounts is very difficult at this time and will be monitored
closely as we get closer to Monday PM.

Expect wintry mix to transition back to snow by midday Monday
across the south with increasing snow rates through Monday
afternoon. 18z runs and first glance at 00z NAM renews concern
for 12"+ amounts at the nose of the 850 mb easterly jet focused
from the Lehigh Valley westward to Schuylkill/Columbia/Sullivan
Counties westward along the I80 corridor. Probabilistic guidance
prompted slight increase of amounts in those areas with early
and mid evening updates.

We expect there to be further adjustments and refinements to the
Mon PM and night snow accums given orientation and intensity of
pivoting fgen/deformation band. We were still keen to place the
highest POPs and heaviest snowfall over the NE zones at this
time.

As the coastal low deepens, gusty northerly winds are expected
over the far eastern parts of the area with max gusts in the
30-35 mph range early Monday.

A tightening pressure gradient west of intensifying low over
eastern New England will result in increasingly gusty northwest
winds across central Pa by Tuesday as lighter snow/snow showers
linger over eastern Pa with deformation zone west of mid level
low. Bufkit soundings support frequent gusts to around 25kts
by afternoon, which could produce some blowing/drifting in
open/exposed locations. The airmass following this system looks
seasonably chilly at best. GEFS 925mb temps of -5C to -8C
support highs from the mid 20s over the northwest mountains, to
the mid 30s over the Lower Susq Valley.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
In the wake of departing low, a chilly brisk north wind will
persist into Wednesday, with wind chills in the single digits
and teens Wednesday through Thursday morning. Other than a few
flurries on Wednesday, dry weather will persist through Thursday
as a high pressure ridge builds in with temperatures trending
warmer to above average into late week.

By late week, guidance finally starting to come into some better
agreement with the amplitude and speed of an upper level trough
moving in from the west. Trough dropping across the midwest with
developing surface low over the Great Lakes will lift a warm
front through Thursday night followed by a cold front on Friday,
brushing mainly western areas with precipitation. Generally
light snow for the NW and light rain for the SE, though steadiest
precip remains confined to NW half of CWA into the weekend.

By Sunday/Monday model differences return as GFS more
aggressive with next trough riding up the old frontal boundary
along the east coast and the EC about a day behind. So had to
smear precip chances out across a few days to account for these
timing differences. GFS solution would be a bit warmer while EC
will bring surface low across with colder air in place.
Development of this system for late next weekend bears watching
for potential winter impacts in PA. Either way, behind this
system a colder airmass drives in from the NW with brisk winds
and colder temperatures.

&&

.AVIATION /04Z MONDAY THROUGH FRIDAY/...
Long duration of IFR in varying intensity snow (vis dropping
below 1SM at times) expected to continue overnight. A wintry
mix is likely over the southeast airfields after midnight
lasting into the mid- morning hours. A strong easterly llj will
produce some low level wind shear in the eastern airfields
starting before daybreak tomorrow and continuing into the
afternoon.

Snow and IFR conditions redevelop in the southeast and continue
elsewhere throughout the day tomorrow. A period of +SN is
possible in the east (IPT most likely, but MDT/LNS and UNV
possible) late in the day as a band of snow intensifies west of
a rapidly- deepening surface low off the east coast. Snow will
gradually taper off overnight from west to east as cigs/vis
gradually improve.

Outlook...

Tue...Breezy with snow tapering off. 20-25kt wind gusts from
280-310 degrees.

Wed...Breezy with 20-25kt wind gusts from 280-310 degrees.

Thu...No sig wx.

Thu night-Fri...Reductions possible in mixed pcpn.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 5 AM EST Tuesday for PAZ012-018-019-
024>028-033>037-041-042-045-046-049>053-056>059-063>066.
Winter Weather Advisory until 5 AM EST Tuesday for PAZ006-010-
011-017.

&&

SYNOPSIS...DeVoir/Steinbugl
NEAR TERM...DeVoir/Steinbugl
SHORT TERM...DeVoir/Steinbugl
LONG TERM...DeVoir/RXR/Banghoff
AVIATION...Steinbugl/Banghoff
Hazardous weather outlook, Jan 31, 2:36 PM EST, 9 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
236 PM EST Sun Jan 31 2021

PAZ012-018-019-024>028-033>037-041-042-045-046-049>053-056>059-
063>066-011945-
Northern Clinton-Northern Centre-Southern Centre-Cambria-Blair-
Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-
Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-
Lebanon-Cumberland-Adams-York-Lancaster-
236 PM EST Sun Jan 31 2021

...WINTER STORM WARNING IN EFFECT UNTIL 5 AM EST TUESDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-005-011945-
Warren-McKean-
236 PM EST Sun Jan 31 2021

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Periods of snow at varying intensity will continue through tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Periods of snow will continue through Monday night with total
accumulations of 3 to 6 inches expected. The snow will result in
slippery roads, reduced visibility, and travel disruptions.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ006-010-011-017-011945-
Potter-Elk-Cameron-Clearfield-
236 PM EST Sun Jan 31 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM EST TUESDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

MS

In the hours before

Local storm report, Jan 31, 9:51 PM EST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
951 PM EST SUN JAN 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     SNOW             MECHANICSBURG           40.21N 77.01W
01/31/2021  E4.0 INCH        CUMBERLAND         PA   PUBLIC

            REPORTED AT MECHANICSBURG, PA.

&&

ANW
Local storm report, Jan 31, 9:54 PM EST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
954 PM EST SUN JAN 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     SNOW             DANVILLE                40.96N 76.62W
01/31/2021  M3.0 INCH        MONTOUR            PA   PUBLIC

&&

ANW
Local storm report, Jan 31, 9:58 PM EST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
958 PM EST SUN JAN 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     SNOW             1 WNW PARK FOREST       40.81N 77.92W
01/31/2021  M3.0 INCH        CENTRE             PA   NWS EMPLOYEE

&&

JRB
Local storm report, Jan 31, 10:12 PM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1012 PM EST SUN JAN 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     SNOW             1 S LEBANON             40.33N 76.43W
01/31/2021  E4.5 INCH        LEBANON            PA   PUBLIC

            REPORTED AT LEBANON, PA.

&&

ANW
Local storm report, Jan 31, 10:29 PM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1029 PM EST SUN JAN 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     SNOW             1 NNW MOUNT GRETNA      40.25N 76.48W
01/31/2021  E4.0 INCH        LEBANON            PA   PUBLIC

&&

ANW
Local storm report, Jan 31, 11:12 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1112 PM EST SUN JAN 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     SNOW             3 E MARION              39.87N 77.61W
01/31/2021  M4.5 INCH        FRANKLIN           PA   PUBLIC

            REPORTED AT GUILFORD SIDING.

&&

ANW

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

29 winter storm. Local standard time, as filed.

Winter Storm, Adams

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Adams forecast zone
Reported by
COOP Observer
Coordinates
39.872, -77.218 (the zone’s center; the record gives no point)

A winter storm produced 8 to 12 inches of snow across Adams County from January 31 to February 2, 2021.

Winter Storm, Bedford

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Bedford forecast zone
Reported by
COOP Observer
Coordinates
40.007, -78.490 (the zone’s center; the record gives no point)

A winter storm produced around 8 inches of snow across Bedford County from January 31 to February 2, 2021.

Winter Storm, Blair

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Blair forecast zone
Reported by
COOP Observer
Coordinates
40.481, -78.349 (the zone’s center; the record gives no point)

A winter storm produced 8 to 10 inches of snow across Blair County from January 31 to February 2, 2021.

Winter Storm, Columbia

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Columbia forecast zone
Reported by
COOP Observer
Coordinates
41.049, -76.405 (the zone’s center; the record gives no point)

A winter storm produced 8 to 12 inches of snow across Columbia County from January 31 to February 2, 2021.

Winter Storm, Cumberland

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Cumberland forecast zone
Reported by
COOP Observer
Coordinates
40.164, -77.266 (the zone’s center; the record gives no point)

A winter storm produced 10 to 16 inches of snow across Cumberland County from January 31 to February 2, 2021.

Winter Storm, Franklin

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Franklin forecast zone
Reported by
COOP Observer
Coordinates
39.927, -77.721 (the zone’s center; the record gives no point)

A winter storm produced 16 to 20 inches of snow across Franklin County from January 31 to February 2, 2021.

Winter Storm, Fulton

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Fulton forecast zone
Reported by
COOP Observer
Coordinates
39.925, -78.113 (the zone’s center; the record gives no point)

A winter storm produced 9 to 16 inches of snow across Fulton County from January 31 to February 2, 2021.

Winter Storm, Huntingdon

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Huntingdon forecast zone
Reported by
COOP Observer
Coordinates
40.417, -77.981 (the zone’s center; the record gives no point)

A winter storm produced 9 to 13 inches of snow across Huntingdon County from January 31 to February 2, 2021.

Winter Storm, Juniata

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Juniata forecast zone
Reported by
CoCoRaHS
Coordinates
40.531, -77.402 (the zone’s center; the record gives no point)

A winter storm produced around 12 inches of snow across Juniata County from January 31 to February 2, 2021.

Winter Storm, Lancaster

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Lancaster forecast zone
Reported by
COOP Observer
Coordinates
40.042, -76.248 (the zone’s center; the record gives no point)

A winter storm produced 9 to 16 inches of snow across Lancaster County from January 31 to February 2, 2021.

Winter Storm, Lebanon

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Lebanon forecast zone
Reported by
COOP Observer
Coordinates
40.367, -76.458 (the zone’s center; the record gives no point)

A winter storm produced 10 to 16 inches of snow across Lebanon County from January 31 to February 2, 2021.

Winter Storm, Mifflin

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Mifflin forecast zone
Reported by
COOP Observer
Coordinates
40.610, -77.617 (the zone’s center; the record gives no point)

A winter storm produced 10 to 13 inches of snow across Mifflin County from January 31 to February 2, 2021.

Winter Storm, Montour

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Montour forecast zone
Reported by
COOP Observer
Coordinates
41.028, -76.659 (the zone’s center; the record gives no point)

A winter storm produced 11 to 14 inches of snow across Montour County from January 31 to February 2, 2021.

Winter Storm, Northern Centre

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Northern Centre forecast zone
Reported by
COOP Observer
Coordinates
40.919, -77.820 (the zone’s center; the record gives no point)

A winter storm produced 9 to 11 inches of snow across northern Centre County from January 31 to February 2, 2021.

Winter Storm, Northern Clinton

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Northern Clinton forecast zone
Reported by
COOP Observer
Coordinates
41.234, -77.638 (the zone’s center; the record gives no point)

A winter storm produced 8 to 10 inches of snow across northern Clinton County from January 31 to February 2, 2021.

Winter Storm, Northern Lycoming

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Northern Lycoming forecast zone
Reported by
COOP Observer
Coordinates
41.343, -77.064 (the zone’s center; the record gives no point)

A winter storm produced 9 to 11 inches of snow across northern Lycoming County from January 31 to February 2, 2021.

Winter Storm, Northumberland

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Northumberland forecast zone
Reported by
COOP Observer
Coordinates
40.852, -76.709 (the zone’s center; the record gives no point)

A winter storm produced 9 to 18 inches of snow across Northumberland County from January 31 to February 2, 2021.

Winter Storm, Perry

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Perry forecast zone
Reported by
COOP Observer
Coordinates
40.398, -77.262 (the zone’s center; the record gives no point)

A winter storm produced 11 to 18 inches of snow across Perry County from January 31 to February 2, 2021.

Winter Storm, Schuylkill

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Schuylkill forecast zone
Reported by
COOP Observer
Coordinates
40.706, -76.216 (the zone’s center; the record gives no point)

A winter storm produced 14 to 21 inches of snow across Schuylkill County from January 31 to February 2, 2021.

Winter Storm, Snyder

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Snyder forecast zone
Reported by
COOP Observer
Coordinates
40.770, -77.070 (the zone’s center; the record gives no point)

A winter storm produced 10 to 15 inches of snow across Snyder County from January 31 to February 2, 2021.

Winter Storm, Somerset

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Somerset forecast zone
Reported by
COOP Observer
Coordinates
39.972, -79.028 (the zone’s center; the record gives no point)

A winter storm produced 8 to 17 inches of snow across Somerset County from January 31 to February 2, 2021.

Winter Storm, Southern Centre

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Southern Centre forecast zone
Reported by
COOP Observer
Coordinates
40.919, -77.820 (the zone’s center; the record gives no point)

A winter storm produced 10 to 15 inches of snow across southern Centre County from January 31 to February 2, 2021.

Winter Storm, Southern Clinton

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Southern Clinton forecast zone
Reported by
COOP Observer
Coordinates
41.234, -77.638 (the zone’s center; the record gives no point)

A winter storm produced 8 to 12 inches of snow across southern Clinton County from January 31 to February 2, 2021.

Winter Storm, Southern Lycoming

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Southern Lycoming forecast zone
Reported by
COOP Observer
Coordinates
41.343, -77.064 (the zone’s center; the record gives no point)

A winter storm produced 11 to 15 inches of snow across southern Lycoming County from January 31 to February 2, 2021.

Winter Storm, Sullivan

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Sullivan forecast zone
Reported by
COOP Observer
Coordinates
41.446, -76.512 (the zone’s center; the record gives no point)

A winter storm produced 11 to 14 inches of snow across Sullivan County from January 31 to February 2, 2021.

Winter Storm, Tioga

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Tioga forecast zone
Reported by
COOP Observer
Coordinates
41.772, -77.254 (the zone’s center; the record gives no point)

A winter storm produced 12 to 14 inches of snow across Tioga County from January 31 to February 2, 2021.

Winter Storm, Union

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Union forecast zone
Reported by
COOP Observer
Coordinates
40.963, -77.062 (the zone’s center; the record gives no point)

A winter storm produced 14 to 16 inches of snow across Union County from January 31 to February 2, 2021.

Winter Storm, York

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
York forecast zone
Reported by
COOP Observer
Coordinates
39.920, -76.726 (the zone’s center; the record gives no point)

A winter storm produced 8 to 12 inches of snow across York County from January 31 to February 2, 2021.

Winter Storm, Dauphin

When
February 1, 12:00 AM EST to February 2, 5:00 AM EST
Where
Dauphin forecast zone
Reported by
COOP Observer
Coordinates
40.415, -76.779 (the zone’s center; the record gives no point)

A winter storm produced 10 to 15 inches of snow across Dauphin County from January 31 to February 2, 2021.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2021Every state in 2021This day in weather historyWarnings in Pennsylvania, February 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 942024, 942438, 942440, 942442, 942443, 942444, 942446, 942447, 942449, 942450, 942451, 942453, 942454, 942456, 942457, 942458, 942459, 942460, 942461, 942466, 942468, 942469, 942471, 942472, 942473, 942474, 942476, 942477, 942493.